# SDR ASAA2013012593755

- Difficulty date: January 25, 2013
- Submitted: January 29, 2013
- Operation: Air carrier
- Aircraft: N402AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41189
- Aircraft time: 812 hours, 300 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Part number: 147A611630
- Part serial: CYC0723
- Condition: Lack Of Lube
- Location: L2
- Part time: 812 hours, 300 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L-2 DOOR IS STIFF & HARD TO OPEN.  UPON ARRIVAL FOUND L-2 DOOR HANDLE EXTREMELY DIFFICULT TO MOVE TOWARDS OPEN OR CLOSED POSITION & DOOR, ONCE OPENED WOULD JAM TO STOP AT MID OPEN BLOCKING DOOR EGRESS.  ISOLATED LWR HINGE ARM AS SOURCE OF DOOR STIFFNESS DUE TO LACK OF LUBRICATION.  REMOVED LWR DOOR ASSY TORQUE TUBE SLEEVE TO FACILITATE LUBRICATION.  LUBRICATED L-2 DOOR AND REINSTALLED LWR DOOR ASSY TORQUE TUBE SLEEVE REF. AMM 52-13-11-400-802 & AMM 12-25-12. LWR TORQUE TUBE ADJUSTER NUT BROKEN LOOSE AND REINSTALLED WITH NO ADJUSTMENTS MADE REF AMM 52-13-00-820-801.  REINSTALLED L-2 DOOR REF AMM 52-13-00-400-802.  PERFORMED AFT ENTRY DOOR ADJ REF AMM 52-13-00-820-801.  ALL DOOR RIG ADJ WITHIN LIMITS.  PERFORMED AFT ENTRY DOOR SYS TEST REF AMM 52-13-00-700-805. TEST PASSED.  DOOR OPS CHECK GOOD.
